MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US QUICKSET TPRD HEX SCDR CARDAN; SCREWDRIVERS

DEPUY ORTHOPAEDICS INC US QUICKSET TPRD HEX SCDR CARDAN; SCREWDRIVERS
Catalog Number 227449000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that cardan screwdriver tip broke inside screw head.The tip needed to be burred down for proper liner placement of grater shaft hudson.The attachment end broke off inside power hand piece.The tip was retrieved and discarded.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: b5.Corrected: h6 health effect (clinical and impact code).
 
Event or Problem Description
Additional information was received and states that: a.Did the instrument break into two or more pieces? yes.B.Was surgery time extended due to a depuy synthes product? if yes, how long? yes, approx.15 min.C.Was/were there any adverse consequence/s that affected the patient because of the reported event? no.D.Can you please confirm that there was no patient involvement? did the event lead to any delay or impact to the patient? if yes, please provide detail.Yes.As stated, surgery time was extended by 15 minutes and no other adverse consequences were incurred.

Brand Name
QUICKSET TPRD HEX SCDR CARDAN
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20759605
Report Number1818910-2024-24387
Device Sequence Number8587291
Product Code HXX
UDI-Device Identifier10603295109259
UDI-Public(01)10603295109259(10)SO2032115
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number227449000
Device Lot NumberSO2032115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer11/27/2024
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale